# SDR CALA2025081407754

- Difficulty date: July 29, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE, FUSELAGE SKIN CORRODED AROUND THE LAVATORY EXHAUST VENT ATTACHMENT BETWEEN BS 907 AND BS 927 AND BETWEEN STRINGERS S19L AND S22L.  ACCOMPLISHEDD INTERIM REPAIR OF THE AFT PIT LT SIDE, FUSE SKIN IAW ECRA 5370-01182 PT1.
